# SDR SWAA2023061649890

- Difficulty date: May 18, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 19,603 hours, 9,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE MULTIPLE AREAS AROUND NUT PLATE HOLES BS500A TO BS500I RBL22 WL156<[01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500D+8' REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS 2473 DUE 08/2023;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] REMOVED DAMAGED AREA OF FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500G +10' RBL22 WL156 NO CORROSION FOUND ON SECTION OF BS500G +10' TO BS 500I RBL22 WL156 IAW EA M-22-153-01550 AND SRM 53-00-53-2R-5 REP.5.;[04] FABRICATED;LOCATED AND DRILLED NEW SECTION OF FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT BS500A TO BS500G +10' RBL22 WL156 AND SPLICE DOUBLER BS500A TO BS500G +5' TO 15' RBL22 WL156 MATERIAL USED FOR BOTH PARTS BAC1496-444 7075 T62 CLAD LOT# 1524635-1 IAW EA M-22-153-01550 AND SRM 53-00-53-2R-5 REP.5.
